HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Passive Shimming by Eliminating Spherical Harmonics Coefficients of all Magnetic Field Components Generated by Correction Iron Pieces

Files in This Item:
MAS_revised.pdf225.57 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56401

Title: Passive Shimming by Eliminating Spherical Harmonics Coefficients of all Magnetic Field Components Generated by Correction Iron Pieces
Authors: Noguchi, So Browse this author →KAKEN DB
Kim, SeokBeom Browse this author →KAKEN DB
Hahn, Seungyong Browse this author
Iwasa, Yukikazu Browse this author
Keywords: Magnetic moment
MRI
nuclear magnetic resonance (NMR)
passive shimming
spherical harmonics expansion
Issue Date: Feb-2014
Publisher: IEEE
Journal Title: IEEE Transactions on Magnetics
Volume: 50
Issue: 2
Start Page: 7014904
Publisher DOI: 10.1109/TMAG.2013.2276736
Abstract: When a magnet generating highly homogeneous magnetic field is designed, a shimming is required. The shimming is usually performed so that the magnetic field only in the axis direction is compensated by iron pieces and/or coils. The compensation is commonly achieved by eliminating the coefficients of the spherical harmonics expansion of the magnetic field generated by the main magnet. Some papers showed the coefficients of the spherical harmonics expansion in only the z-direction for passive shimming. However, recently some magnets generate a magnetic field tilted from the z-axis, such as a magic-angle-spinning nuclear magnetic resonance/MRI. It is, therefore, necessary to eliminate the coefficients of the spherical harmonics expansion in the x- and y-direction.
Rights: © 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article (author version)
URI: http://hdl.handle.net/2115/56401
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 野口 聡

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University